REPLY TO 2BPAINFREE

Discussion in 'Fibromyalgia Main Forum' started by Annette2, Jan 7, 2003.

  1. Annette2

    Annette2 New Member

    I asked my husband about hearing loss and hydrocodone. He said he's not aware that prolonged use can cause hearing loss. He also told me that there are thousands of medications - and a lot of them are new. He suggested that you look up your medication in a Physician's Desk Reference. You can find the newest ones in the library, or even look in the bookstores. Sometimes if you take too large a dose it can cause tinnitus. If you're having a problem with both of those doctors, I would suggest you see an Audiologist. They can run sophisticated hearing tests and let you know what can be causing any hearing loss and/or tinnitus. I hope this helps.

    Annette2
  2. toots2

    toots2 New Member

    I also have tinnitus and hearing loss. Specialist says it is because of the fibromyalgia and connective tissue problems in the ears. He also stated he has many patients with fibro that have this problem. Just one more symptom we have to put up with because there is nothing that can be done to relieve it. Toots
  3. Annette2

    Annette2 New Member

    What specialist told you this? I think it's too easy for a doctor to say "your hearing loss is caused by FMS". I beg to differ. You should see a qualified audiologist - they are the specialists to see. They are the most qualified to handle testing for hearing problems. You need to tell her/him what medications you're taking, what the dosage is, and where your FMS pain is. They know the anatomy of the ear in detail and can help you. Please consider this.

    Annette2